Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A comparison theorem for elliptic equations


Author: M. H. Protter
Journal: Proc. Amer. Math. Soc. 10 (1959), 296-299
MSC: Primary 35.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107076-6
MathSciNet review: 0107076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, On a comparison theorem for self-adjoint partial differential equations of elliptic type, Proc. Amer. Math. Soc. vol. 6 (1955) p. 862. MR 0074668 (17:627b)
  • [2] Sing-Mo Ou and Shia-Shi Ding, Sur l'unicité du problème de Tricomi de l'équation de Chaplygin, Acta Math. Sinica vol. 5 (1955) p. 393. MR 0075439 (17:748d)
  • [3] E. Picard, Mémoire sur la théorie des équations aux dérivées partielles et la méthode des approximations successives, J. Math. Pures Appl. vol. 6 (1890) p. 145 ff.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.00

Retrieve articles in all journals with MSC: 35.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107076-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society